Paracetamol Pharmakern 500mg 20 tablets
Non-prescription drug indicated for the symptomatic treatment of mild to moderate pain and in the symptomatic treatment of fever lasting no more than 3 days.
Paracetamol Pharmakern 500mg is indicated for the symptomatic treatment of flu-like syndromes and colds. In the treatment of mild to moderate pain (eg myalgia, headache, toothache, odynophagia). In the treatment of fever lasting not more than 3 days.
Active substances: 500mg paracetamol.
Paracetamol exerts analgesic and antipyretic action.
Dosage and method of administration:
The dose to be administered depends on age and body weight. The usual single dose is 10 - 15 mg of paracetamol per kg of body weight and the total daily dose is up to 50 mg/kg of body weight. Unless clinically indicated otherwise, the limit dosages are: Children over 12 years of age – 500 mg one to three times a day. Adults – 500 mg three or four times a day. The maximum daily dose for children over 12 years of age and for adult men should not exceed 50 mg/kg body weight. In patients with hepatic or renal impairment, the dose should be reduced or the dosing intervals extended. The interval between doses should not be less than 4 to 6 hours. The tablets should be taken with food or a full glass of water. Administration of paracetamol after meals may delay its onset of action.
Hypersensitivity to the active substance(s) or to any of the excipients. In liver diseases, in a patient with glucose-6-phosphate deficiency.
If in doubt or if symptoms persist, consult your doctor or pharmacist.
In accordance with current legislation, non-prescription medicines in Portugal can only be delivered to the municipalities of Maia, Gondomar, Matosinhos, Porto, Santo Tirso, Trofa, Valongo and Vila do Conde. This limitation does not apply to shipments to other Member States of the European Union.